New York . Los Angeles . Wellington . London . Paris . San Francisco. Los Angeles . Milan

Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count
Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count

Amazon Basic Care

Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count

$ 18.55

Brand: Amazon Basic Care

Color: White

Features:

  • ACTIVE INGREDIENT: The active ingredient is loratadine 10 mg, an antihistamine; compare to the active ingredient of Claritin
  • 24 HOUR ALLERGY RELIEF: One tablet works for a full 24 hours to relieve your aggravating indoor and outdoor allergy symptoms
  • ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes
  • ORIGINAL PRESCRIPTION STRENGTH: This powerful 24 hour allergy medicine is available over the counter in original prescription strength
  • NON-DROWSY: When taken as directed, loratadine relieves allergy symptoms without drowsiness; for adults and children 6 years and over; gluten free

Details: Description

Compare to the active ingredient of Claritin Tablets. With non-drowsy allergy relief from Amazon Basic Care 24 Hour Allergy Relief Loratadine Tablets 10 mg, you can stop sniffling and struggling with symptoms of indoor and outdoor allergies. Each dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength that is tough on allergies while it provides multi-symptom relief. Get allergy relief without the sleepiness. These allergy pills will not cause drowsiness when taken as directed. For adults and children 6 years and over. Gluten free.

EAN: 0370030114221

Release Date: 28-07-2017

Package Dimensions: 3.3 x 1.7 x 1.7 inches

Binding: Health and Beauty

Part Number: bergw-301